Publication

On an inhomogeneous Schrödinger equation and its solutions in scattering theory

van Haeringen, H., 1979, In : Journal of Mathematical Physics. 20, 5, p. 861-867 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

van Haeringen, H. (1979). On an inhomogeneous Schrödinger equation and its solutions in scattering theory. Journal of Mathematical Physics, 20(5), 861-867. https://doi.org/10.1063/1.524132

Author

van Haeringen, H. / On an inhomogeneous Schrödinger equation and its solutions in scattering theory. In: Journal of Mathematical Physics. 1979 ; Vol. 20, No. 5. pp. 861-867.

Harvard

van Haeringen, H 1979, 'On an inhomogeneous Schrödinger equation and its solutions in scattering theory', Journal of Mathematical Physics, vol. 20, no. 5, pp. 861-867. https://doi.org/10.1063/1.524132

Standard

On an inhomogeneous Schrödinger equation and its solutions in scattering theory. / van Haeringen, H.

In: Journal of Mathematical Physics, Vol. 20, No. 5, 1979, p. 861-867.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

van Haeringen H. On an inhomogeneous Schrödinger equation and its solutions in scattering theory. Journal of Mathematical Physics. 1979;20(5):861-867. https://doi.org/10.1063/1.524132


BibTeX

@article{1b24745c6b47409ca865837de6fca31c,
title = "On an inhomogeneous Schr{\"o}dinger equation and its solutions in scattering theory",
abstract = "We prove that ψs,l, the partial‐wave projection of the irregular Coulomb wavefunction ψs, is a solution of an inhomogeneous Schr{\"o}dinger equation. New expressions for ψs,l and ψs are obtained in terms of the Coulomb Green functions GC,l and GC, respectively. We discuss irregular solutions, the analogs of ψs, for Coulomb‐like and short‐range potentials. We find that in general these functions do not approach asymptotically the scattering amplitude times an outgoing spherical wave, in contrast to the pure Coulomb function ψs.",
author = "{van Haeringen}, H",
year = "1979",
doi = "10.1063/1.524132",
language = "English",
volume = "20",
pages = "861--867",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "AMER INST PHYSICS",
number = "5",

}

RIS

TY - JOUR

T1 - On an inhomogeneous Schrödinger equation and its solutions in scattering theory

AU - van Haeringen, H

PY - 1979

Y1 - 1979

N2 - We prove that ψs,l, the partial‐wave projection of the irregular Coulomb wavefunction ψs, is a solution of an inhomogeneous Schrödinger equation. New expressions for ψs,l and ψs are obtained in terms of the Coulomb Green functions GC,l and GC, respectively. We discuss irregular solutions, the analogs of ψs, for Coulomb‐like and short‐range potentials. We find that in general these functions do not approach asymptotically the scattering amplitude times an outgoing spherical wave, in contrast to the pure Coulomb function ψs.

AB - We prove that ψs,l, the partial‐wave projection of the irregular Coulomb wavefunction ψs, is a solution of an inhomogeneous Schrödinger equation. New expressions for ψs,l and ψs are obtained in terms of the Coulomb Green functions GC,l and GC, respectively. We discuss irregular solutions, the analogs of ψs, for Coulomb‐like and short‐range potentials. We find that in general these functions do not approach asymptotically the scattering amplitude times an outgoing spherical wave, in contrast to the pure Coulomb function ψs.

U2 - 10.1063/1.524132

DO - 10.1063/1.524132

M3 - Article

VL - 20

SP - 861

EP - 867

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

ER -

ID: 6067709